# SDR CALA2022032100704

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Part number: D5347047822000
- Condition: Corroded
- Location: Str43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR 43L HAS CORROSION BETWEEN FR 60 AND FR 61 PER HAECO LCQ NON ROUTINE 9298272/30272 GENERATED BY V061771 REMOVED AND REPLACED STRINGER AT 43L AND FR 60-64 IAW A320 SRM T ASK 51-72-11-911-001 PERFORMED BY V936070 INSPECTED BY V061334
